# SDR C2XA99BT103

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - FLT 3944 - DURING 4A INSPECTION MAINTENANCE, FOUND LEFT OVERWING EMERGENCY EXIT LIGHT TO BE INOPERATIVE IN ALL MODES.  REMOVED AND REPLACED EMERGENCY LIGHT.  OPS CHECKED SYSTEM GOOD.  (M)
